MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 6 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 6 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.026
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017 the medical affairs director performed a clinical evaluation and commented as follows: late infection in cementless tha, 7.5 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch reviews performed on 18 september 2017.Lot 082253: (b)(4) items manufactured and released on 23 september 2008.Expiration date: 2013-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 28 size m 0, code 01.25.012, lot.083350 (k072857) (b)(4) items manufactured and released on 23 february 2009.Expiration date: 2014-01-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Versafitcup acetabular shell cc light ø 50, code 01.26.50mbtl, lot.083394 (not marketed in us) (b)(4) items manufactured and released on 18 december 2008.Expiration date: 2013-11-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Versafitcup flat pe liner ø 28 / c, code (b)(4), lot.081408 (k103352) (b)(4) items manufactured and released on 28 july 2008.Expiration date: 2013-06-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision performed due to low grade infection.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STEM SIZE 6 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6878305
Report Number3005180920-2017-00527
Device Sequence Number13632966
Product Code JDI
UDI-Device Identifier07630030802072
UDI-Public07630030802072
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Catalogue Number01.12.026
Device Lot Number082253
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient Weight90